BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 3 >

Please use this identifier to cite or link to this item:

Title: Compositions, Generated by Special Nets in Affinely Connected Spaces
Authors: Zlatanov, Georgi
Keywords: Affinely Connected Space
Geodesic Compositions
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 3, (2002), 189p-200p
Abstract: Special nets which characterize Cartesian, geodesic, Chebyshevian, geodesic- Chebyshevian and Chebyshevian-geodesic compositions are introduced. Con- ditions for the coefficients of the connectedness in the parameters of these special nets are found.
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol28-num3-2002-p189-p200.pdf460.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback